Identificador persistente para citar o vincular este elemento: http://hdl.handle.net/10553/45447
DC FieldValueLanguage
dc.contributor.authorCaballero, J.en_US
dc.contributor.authorLópez, B.en_US
dc.contributor.authorSadarangani, K.en_US
dc.date.accessioned2018-11-22T09:55:08Z-
dc.date.available2018-11-22T09:55:08Z-
dc.date.issued2007en_US
dc.identifier.issn0232-2064en_US
dc.identifier.urihttp://hdl.handle.net/10553/45447-
dc.description.abstractUsing a technique associated with measures of noncompactness we prove the existence of nondecreasing solutions of an integral equation of Volterra type with supremum in the kernel, in the space C[0, 1].en_US
dc.languageengen_US
dc.relation.ispartofZeitschrift für Analysis und ihre Anwendungen_US
dc.sourceZeitschrift fur Analysis und ihre Anwendung [ISSN 0232-2064],v. 26 (2), p. 195-205en_US
dc.subject12 Matemáticasen_US
dc.subject.otherFixed point theoremen_US
dc.subject.otherMeasure of noncompactnessen_US
dc.subject.otherNondecreasing solutionsen_US
dc.titleExistence of nondecreasing and continuous solutions for a nonlinear integral equation with supremum in the kernelen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.4171/ZAA/1318
dc.identifier.scopus34547208620-
dc.identifier.isi000248643400004-
dc.contributor.authorscopusid7102010775-
dc.contributor.authorscopusid36623836800-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn1661-4534-
dc.description.lastpage205-
dc.identifier.issue2-
dc.description.firstpage195-
dc.relation.volume26-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.daisngid2480670
dc.contributor.daisngid17438383
dc.contributor.daisngid298123
dc.contributor.wosstandardWOS:Caballero, J
dc.contributor.wosstandardWOS:Lopez, B
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateEnero 2007
dc.identifier.ulpgces
dc.description.jcr0,641
dc.description.jcrqQ2
dc.description.scieSCIE
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0001-8842-426X-
crisitem.author.orcid0000-0002-1484-0890-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameCaballero Mena, Josefa-
crisitem.author.fullNameLópez Brito, María Belén-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

11
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

8
checked on Feb 25, 2024

Page view(s)

65
checked on May 4, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.